# SDR R019617

- Difficulty date: April 15, 2006
- Submitted: April 15, 2006
- Operation: Air carrier
- Filed by: Hartzell Service Center, repair station SJ3R843L
- Aircraft: SJ3R
- Make and model: Dorner DO328100
- Aircraft serial: 30049
- Aircraft time: 13,718 hours, 16,191 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: C7438
- Condition: Corroded
- Location: Propeller Blade
- Part time: 546 hours
- Component: Propeller, Hartzl, HDE6C3B
- Component part number: HDE6C3B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW BEARINGS AND FORK AND COMPLIED WITH ALL APPLICABLE SERVICE BULLETINS.  PROP WAS DISASSEMBLED FOR SHIPMENT.  TSN 14711:35, TSO 2101:09.  1/26/03 - PROP WAS ASSEMBLED AND INSTALLED ON AC302.  4/11/06 - PROP HAS ACCUMULATED 546 HOURS.  ALL SIX C-7438 BEARINGS ARE SEVERLY CORRODED AND FORK CONTAINS CORROSION ON THE OUTER SURFACES.  CORROSION FOUND ON THE D-6277- PC BRACKETS AND D-6029 HYDRAULIC UNIT MOUNTING RING.  FORK SLOTS SHOW SIGNS OF WEAR.
